Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A factoring theorem for homomorphisms

Author: R. Creighton Buck
Journal: Proc. Amer. Math. Soc. 2 (1951), 135-137
MSC: Primary 09.1X
MathSciNet review: 0040284
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. vol. 31 (1935) pp. 433-454.
  • [2] N. Bourbaki, Éléments de mathématique (Theorie des ensembles), Actualités Scientifiques et Industrielles, no. 846, Paris, 1939.
  • [3] R. C. Buck, Canonical mappings and algebraic structures, Bull. Amer. Math. Soc. Abstracts 55-7-331, 55-7-332.
  • [4] N. Jacobson, Structure of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [5] -, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [6] B. Jónsson and A. Tarski, Direct decompositions of finite algebraic systems, Notre Dame Mathematical Lectures, no. 5, 1947. MR 0020543 (8:560b)
  • [7] T. Nakayama, Über einfache distributive Systeme unendlicher Ränge, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 61-66. MR 0014069 (7:236g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society